# SDR CA190311003

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5307030820000
- Condition: Corroded
- Location: Frames 41-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH AFT CARGO SEAT TRACK BETWEEN FRAME 41 & 44 CORRODED.
